# SDR AWXA200200666

- Difficulty date: July 23, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 50,892 hours, 19,206 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Defective
- Location: Sta 1663
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - EEL - DURING C-11 CHECK EMERGENCY EXIT LIGHTS AND SLIDE LIGHTS AT THE L4/R4 DOOR INOP ALSO AFT SECTION OF EMERGENCY ESCAPE PATH SEAT MOUNTED LIGHTS WILL NOT TURN OFF. MAINTENANCE REMOVED AND REPLACED THE AFT SEAT LIGHT BATTERIES AND BATTERY CHARGER ASSEMBLY, OPERATIONAL CHECK WAS GOOD IAW B757 MM 33-51-07, PG. 203-207.
